Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What causes motion dizziness and sensitivity to light after cateract surgery?

what causes motion dizziness and sesativity to light after cateract surgery my uncle had lens implants about a month or so ago and is having problems with sensativity to light where he is wearing 2 pairs of sunglasses and has motion dizziness which gets a little better later in the day. what could be the cause of this?
Asked On : Wed, 2 Feb 2011
Answers:  2 Views:  1384
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
welcome to healthcaremagic portal
The eye that was not seeing well,getting a full vision immediately after surgery,the eye is not used to so much of brightness.It usually takes 4-6 weeks before the problem is under control.Again the problem is very subjective.Motion sickness can be due to some underlying problem ,like cervical spondylitis aggravated after the surgery
Answered: Fri, 29 Apr 2011
I find this answer helpful
Ophthalmologist Dr. Arun Negi's  Response
Although in most cases cataract surgery leads to excellent vision with minimal side effects, some minor side effects do occur in a minority of patients. Light sensitivity can be there in cases where the cataract had been there for a long period of time and then operated. Also in the initial days after cataract surgery the pupil is sometimes kept dilated with the help of eye drops, this also results in light sensitivity. Both of these disappear after sometime. But one has to rule out decentration of the implanted Intra ocular lens if the dizziness and light sensitivity persists. It would be more helpful if you could provide details about what surgery was done ( phaco/ ecce), and what medications the patient is currently on.
Answered: Wed, 2 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor